Follow by Email

Saturday, July 30, 2011

Odd Behavior

Levi continued to be sleepy today.  Our church hosted a blood drive in honor of Levi, and we gave blood and spent time with our family and friends, which was great!  Levi is exhibiting some different seizure behavior that has us a bit concerned, though.  His eyes are rotating to the outer edges sometimes.  By this I mean that his right eye rotates to the right and at the same time his left eye rotates to the left.  It's creepy and I don't like it.  His eyes rotate downward as well, which he has done before, but is happening more often now.  And his ticks have doubled.  The doctor has told us to give him Clonazepam (Klonipin) twice a day now.  This med was originally prescribed to give as needed at bedtime to help him sleep.  So I'm sure he will be even sleepier now, but on the bright side he doesn't have seizures while he sleeps, and this should give his little brain a much needed rest. We are only giving the Clonazepam until the Sabril reaches a higher concentration.  Please, please pray that the Clonazepam fixes these issues, and that the Sabril is not causing more harm than good!!!!  That is my largest concern right now.  I'm watching Mr. Levi very closely, though, and will report any other issues or concerns.  If anyone reading this has had a child on Sabril and had similar issues, please comment on here or email me at bookwurmee@yahoo.com.  I would really appreciate it!

Thank you so much for your prayers for our precious little man!

Seizure Diary - Spasms - 77 Spasms in 23 episodes; Ticks - 14


So sleepy!


Me and Jodi :)



Me and my Dad :)



Me and my Aunt Misty :)

No comments:

Post a Comment